MathSciNet Relay Station
MathSciNet bibliographic data
MR1005076 13C05 (13C13 13C15 13H10)
Bruns, Winfried; Simis, Aron; Ngô Việt Trung Blow-up of straightening-closed ideals in ordinal Hodge algebras. Trans. Amer. Math. Soc. 326 (1991), no. 2, 507–528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement